EconPapers    
Economics at your fingertips  
 

Fixed Point Approach to the Stability of the Quadratic Functional Equation

Elqorachi Elhoucien () and Manar Youssef ()
Additional contact information
Elqorachi Elhoucien: University Ibn Zohr
Manar Youssef: University Ibn Zohr

Chapter Chapter 14 in Nonlinear Analysis, 2012, pp 259-277 from Springer

Abstract: Abstract In the present paper, we apply a fixed point theorem to prove the Hyers–Ulam–Rassias stability of the quadratic functional equation $$f(kx+ y)+f\bigl(kx+\sigma(y)\bigr)=2k^{2}f(x)+2f(y),\quad x,y\in E_{1} $$ from a normed space E 1 into a complete β-normed space E 2, where σ:E 1⟶E 1 is an involution and k is a fixed positive integer larger than 2. Furthermore, we investigate the Hyers–Ulam–Rassias stability for the functional equation in question on restricted domains. The concept of Hyers–Ulam–Rassias stability originated essentially with the Th.M. Rassias’ stability theorem that appeared in his paper “On the stability of linear mapping in Banach spaces” (Proc. Am. Math. Soc. 72:297–300, 1978).

Keywords: Fixed points; Quadratic functional equation; Stability; Involution; 65Q20; 49K40 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_14

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_14